# SDR FDEA202505140752

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 74,751 hours, 28,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Corroded
- Location: Zone 100
- Part time: 74,751 hours, 28,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-29L WAS FOUND WITH SEVERE CORROSION DAMAGE NEAR STA 1460 (P/N 146N3110-184) REPAIRED IAW FDX EA# F-5310-T0383380 - FUSELAGE - MAINFRAME - STRINGER, STA 1430-1460, S-  29L, SPLICE
